Alert archive / Ohio / Freeze Warnings in 2012
Freeze Warning 9, NWS Wilmington, OH
NWS Wilmington, OH issued this freeze warning at Sep 23, 2012, 3:42 PM EDT for Fairfield County, Hocking County, Licking County, Ohio. It took effect at Sep 24, 2012, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 23, 2012, 3:42 PM EDT (19:42 UTC)
- In effect from
- Sep 24, 2012, 2:00 AM EDT
- Expired
- Sep 24, 2012, 9:20 AM EDT
- In force
- 7 hr
- Issued by
- NWS Wilmington, OH
Counties Fairfield County, OH, Hocking County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 118 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
649 WWUS71 KILN 231942 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 342 PM EDT SUN SEP 23 2012 OHZ056-065-074-240345- /O.UPG.KILN.FR.Y.0004.120924T0600Z-120924T1400Z/ /O.NEW.KILN.FZ.W.0009.120924T0600Z-120924T1400Z/ LICKING-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN 342 PM EDT SUN SEP 23 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES...OVERNIGHT LOWS IN THE LOWER 30S. * TIMING...LATE TONIGHT AND MONDAY MORNING. * LOCATIONS...PORTIONS OF CENTRAL OHIO. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>055-060>064-070>073-077>082-088-240345- /O.CON.KILN.FR.Y.0004.120924T0600Z-120924T1400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...EATON... DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 342 PM EDT SUN SEP 23 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY... * TEMPERATURES...OVERNIGHT LOWS IN THE MID 30S. * TIMING...LATE TONIGHT AND MONDAY MORNING. * LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY...AND SOUTHWEST OHIO. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
112 WWUS71 KILN 240226 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1026 PM EDT SUN SEP 23 2012 OHZ056-065-074-241030- /O.CON.KILN.FZ.W.0009.120924T0600Z-120924T1400Z/ LICKING-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN 1026 PM EDT SUN SEP 23 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY... * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...LATE TONIGHT AND MONDAY MORNING. * LOCATIONS...PORTIONS OF CENTRAL OHIO. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>055-060>064-070>073-077>082-088-241030- /O.CON.KILN.FR.Y.0004.120924T0600Z-120924T1400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...EATON... DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 1026 PM EDT SUN SEP 23 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY... * TEMPERATURES...LOWS IN THE MID 30S. * TIMING...LATE TONIGHT AND MONDAY MORNING. * LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY...AND SOUTHWEST OHIO. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
282 WWUS71 KILN 240830 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 430 AM EDT MON SEP 24 2012 OHZ056-065-074-241400- /O.CON.KILN.FZ.W.0009.000000T0000Z-120924T1400Z/ LICKING-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN 430 AM EDT MON SEP 24 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...LOWS IN THE LOWER 30S. * TIMING...THIS MORNING. * LOCATIONS...PORTIONS OF CENTRAL OHIO. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>055-060>064-070>073-077>082-088-241400- /O.CON.KILN.FR.Y.0004.000000T0000Z-120924T1400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...EATON... DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 430 AM EDT MON SEP 24 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...LOWS IN THE MID 30S. * TIMING...THIS MORNING. * LOCATIONS...EASTERN INDIANA...NORTHERN KENTUCKY...AND SOUTHWEST OHIO. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
586 WWUS71 KILN 241320 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 920 AM EDT MON SEP 24 2012 OHZ056-065-074-241430- /O.CAN.KILN.FZ.W.0009.000000T0000Z-120924T1400Z/ LICKING-FAIRFIELD-HOCKING- INCLUDING THE CITIES OF...NEWARK...LANCASTER...LOGAN 920 AM EDT MON SEP 24 2012 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FREEZE WARNING. $$ INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>055-060>064-070>073-077>082-088-241430- /O.CAN.KILN.FR.Y.0004.000000T0000Z-120924T1400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...EATON... DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...CINCINNATI... MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON... PORTSMOUTH 920 AM EDT MON SEP 24 2012 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Sep 23, 1:43 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Sep 23, 1:43 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
143 PM EDT SUN SEP 23 2012
.SYNOPSIS...
COOL AND DRY AIR WILL CONTINUE TO FILTER INTO THE REGION. BELOW
NORMAL TEMPERATURES CAN BE EXPECTED THROUGH MONDAY MORNING...AS
HIGH PRESSURE DRIFTS SOUTHEAST FROM CENTRAL CANADA. THE HIGH WILL
MOVE OFF TO THE EAST EARLY NEXT WEEK...ALLOWING FOR A WARMING
TREND WITH A CHANCE OF PRECIPITATION RETURNING BY TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION THROUGH THIS
AFTERNOON. HOWEVER...A MID LEVEL SHORT WAVE WILL DROP DOWN ACROSS
THE WESTERN GREAT LAKES AND PIVOT ACROSS OUR AREA THROUGH THE DAY.
THIS WILL LIKELY RESULT IN SOME SCT TO POSSIBLY BKN CU DEVELOPMENT
AS WE HEAD INTO THIS AFTERNOON...PRIMARILY ACROSS NORTHERN PORTIONS
OF OUR FA. THE 12Z ILN SOUNDING IS SUPPORTING A HIGH IN THE LOWER
60S AND THIS LINES UP FAIRLY WELL WITH THE CURRENT TEMP FORECAST...RANGING
FROM THE UPPER 50S FAR NORTH TO THE MID 60S IN THE FAR SOUTH.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
NORTHWEST UPPER LEVEL FLOW TONIGHT ACRS THE REGION WITH DEEP LONG
WAVE TROF PIVOTING TO THE NE. SFC HIGH PRESSURE TO BUILD SE
BECOMING CENTERED OVER SRN OHIO/NRN KY BY MONDAY MORNING. EXPECT
CLOUDS TO GIVE WAY TO CLEARING THIS EVENING. CLEAR SKIES...LIGHT
WINDS AND DRY AIRMASS WILL LEAD TO A COLD NIGHT. EXPECT LOWS IN
THE MID TO UPPER 30S. THESE COLD TEMPERATURES COMBINED WITH LIGHT
WINDS WILL LKLY LEAD TO THE DEVELOPMENT OF FROST. THEREFORE...HAVE
ISSUED A FROST ADVISORY OVERNIGHT.
CENTER OF SFC HIGH PRESSURE TO SLIDE TO THE MID ATLANTIC COAST
MONDAY AFTN. ON THE BACKSIDE OF RETREATING HIGH PRESSURE A
SOUTHERLY FLOW WHICH DEVELOPS WILL ALLOW FOR SOME MODERATION OF
TEMPERATURES. EXPECT A GOOD DEAL OF SUNSHINE AND AFTER A COLD
START TEMPS WILL RANGE FROM THE MID 60S NORTH TO THE UPPER 60S
SOUTH. THESE HIGHS ARE STILL ABOUT 5 DEGREES BELOW NORMAL.
UPPER LEVEL FLOW BACKS WESTERLY WITH WAA CLOUDS OVERSPREADING THE
FA. FAVORABLE ISENTROPIC LIFT DEVELOPS INTO THE SW VERY LATE.
WILL SHOW CHC POPS TOWARD SUNRISE TUESDAY. CLOUDS AND SRLY WINDS
WILL AFFECT TEMPERATURES MONDAY NIGHT WITH LOWS FROM THE LOWER 40S
NE TO THE UPPER 40S SW.
MID LEVEL S/W TO TRACK THRU THE OHIO VALLEY ON TUE. WILL SPREAD
CHC POPS NE THRU THE FA WITH THE BEST POPS OVER THE SOUTH WHERE
LOW LEVEL CONVERGENCE IS MOST FAVORABLE.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A COLD FRONT WILL LAY OUT ACROSS THE AREA ON WEDNESDAY AND SLOWLY
SAG SOUTH. UNSETTLED CONDITIONS WILL OCCUR UNTIL THE BOUNDARY
DROPS SOUTH OF THE AREA ON THURSDAY. HOWEVER THIS WILL BE
TEMPORARY. THE BOUNDARY WILL LIFT BACK NORTH AS AN APPROACHING
SHORT WAVE INDUCES A SURFACE LOW. THIS SYSTEM WILL SPREAD MORE
SHOWERS AND THUNDERSTORMS ACROSS THE REGION LATE THURSDAY NIGHT
AND FRIDAY WHICH WILL CONTINUE INTO FRIDAY NIGHT BEFORE
DIMINISHING. EXPECT HIGH PRESSURE TO START BUILDING IN FROM THE
NORTH ON SATURDAY. TEMPERATURES WILL BE ABOVE NORMAL THROUGH THE
PERIOD.
&&
.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
SCT TO BKN CU ACROSS THE AREA THIS AFTERNOON SHOULD DISSIPATE
QUICKLY WITH SUNSET. HIGH PRESSURE AND A DRY AIRMASS WILL REMAIN
IN PLACE THROUGH THE REMAINDER OF THE TAF PERIOD. SOME PATCHY VALLEY
FOG WILL BE POSSIBLE LATE TONIGHT BUT WITH A LESS FAVORABLE WEAK
WESTERLY GRADIENT MUCH OF THE NIGHT...WILL KEEP MENTION OUT OF KLUK.
.OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY FROM 2 AM TO 10 AM EDT MONDAY FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FROST ADVISORY FROM 2 AM TO 10 AM EDT MONDAY FOR KYZ089>100.
IN...FROST ADVISORY FROM 2 AM TO 10 AM EDT MONDAY FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...AR
NEAR TERM...JGL
SHORT TERM...AR
LONG TERM...
AVIATION...JGLHazardous weather outlook, Sep 23, 5:48 AM EDT, 9 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 548 AM EDT SUN SEP 23 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-241000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 548 AM EDT SUN SEP 23 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. TEMPERATURES TONIGHT WILL FALL INTO THE MID TO UPPER 30S. WITH CLEAR SKIES AND LIGHT WINDS...FROST DEVELOPMENT IS EXPECTED. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 4:07 AM EDT | Frost Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 26 more | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.